The Annals of Probability

Correction: The Natural Median

D. Landers and L. Rogge

Full-text: Open access

Article information

Source
Ann. Probab., Volume 10, Number 4 (1982), 1092.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993735

Digital Object Identifier
doi:10.1214/aop/1176993735

Mathematical Reviews number (MathSciNet)
MR672314

Zentralblatt MATH identifier
0471.60049

JSTOR
links.jstor.org

Citation

Landers, D.; Rogge, L. Correction: The Natural Median. Ann. Probab. 10 (1982), no. 4, 1092. doi:10.1214/aop/1176993735. https://projecteuclid.org/euclid.aop/1176993735


Export citation

See also

  • Original Article: D. Landers, L. Rogge. The Natural Median. Ann. Probab., Vol. 9, Iss. 6 (1981), 1041--1042.